The von Neumann algebra associated with an infinite number of $t$-free noncommutative gaussian random variables

Tom 73 / 2006

Janusz Wysoczański Banach Center Publications 73 (2006), 435-438 MSC: 47C15, 60F05. DOI: 10.4064/bc73-0-35

Streszczenie

We show that the von Neumann algebras generated by an infinite number of $t$-deformed free gaussian operators are factors of type $I_{\infty}$.

Autorzy

  • Janusz WysoczańskiInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek